# SDR FDEA202112270006

- Difficulty date: December 27, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25490
- Aircraft time: 47,593 hours, 16,833 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

MAIN CARGO FLOOR SEAT TRACK LOBE DAMAGED AT STA 579 AT BL45L. REMOVED AND REPLACED SECTION OF SEAT TRACK FROM STA.440-STA. 690 LBL 45.5 IN REF TO 757 SRM 51-40-02-  0G. SEE JPF FOR OTHER ACTIONS
